# SDR 08FDEA00891

- Difficulty date: March 11, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2210081181
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRINGER PANEL 485AL HAS A CRACKED FRAME ON THE LT SIDE AT FWD MID SKIN.  REMOVED CRACKED FRAME; RECEIVED NEW FRAME P/N 221-0081-181;  PO 611742.3.  LOCATED HOLES IAW SRM 51-40-40 AND INSTALLED IAW SRM 51-40-31 PARA 6.  MINOR REPAIR.
